# SDR GLBA2013121600360

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,587 hours, 50,140 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS A HOT ELEC SMELL COMING FROM THE FIRST OFFICER'S SIDE OF THE COCKPIT, POSSIBLE FROM THE CB PANEL.  INSPECTED BEHIND THE CB PANEL, PULLED UP FLOORBOARDS, RAN ENG NO DISCREPANCIES OR ABNORMAL ODORS NOTED.
